# SDR 200105

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 21,088 hours, 33,012 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Annunciator
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANNUNCIATOR SERVICE LIGHT ILLUMINATED IN FLIGHT.
